# SDR USAA040641

- Difficulty date: August 26, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 52,643 hours
- Component: Rudder
- Component part number: 65C2584151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER COMPOSITE SKIN DAMAGE 5.25 INCH BY 1.5 INCH SINGLE LAYER, RUDDER RIGHT SIDE AT FS 180 10 INCHES FROM TRAILING EDGE.  INSTALLED REPAIR PLYS, SEAL REPAIR AND REFINISH PER SRM 51-70-17 AND EA 79025.  (M)
